# SDR SCNA99523

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR BEAM AT BS 400 LBL 24 TO RBL 14 WAS FOUND TO HAVE CORROSION AROUND THE FASTENER HOLES.  REMOVED CORROSION MATERIAL LOSS OUT OF LIMITS PER SRM 53101.  FABRICATED UPPER CHORD IAW SRM 53108 FIG 3 AND SUPPORT ANGLES.  INSTALLED PARTS 53108.
